Posted by: Confused | 2011-09-28


Good day

I left the contraceptive pill (Minerva) on 24 August 2011. It is the 28th of September and still no period. Not pregnant according to pregnancy tests and blood tests.

I''''ve had period like cramps as well as lower backache from 24 September 2011 and still today, it comes and goes. Could it be a delayed period?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Confused

This appears to be a delayed period and may be caused by several reasons. The most common one being perhaps you may not have ovulated this month and therefore the period is delayed. There are other hormones that may affect the delay in the period such as thyroid dysfunction or high prolactin levels. The presence of ovarian cysts can also disturb a menstrual cycle. If this phenomenon is persistent, I would suggest that you visit your gynaecologist.

Answered by: Dr Y.M. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.